MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS111111101
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the surgeon plans to resurface the patella.A procedure is planned to resurface the patella and exchange the poly insert.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the surgeon plans to resurface the patella.A procedure is planned to resurface the patella and exchange the poly insert.

Brand Name
ITOTAL PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key7828265
Report Number3004153240-2018-00196
Device Sequence Number16596509
Product Code JWH
UDI-Device IdentifierM572TPS1111111011
UDI-Public+M572TPS1111111011
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161668
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberTPS111111101
Device Catalogue NumberTPS-111-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR